Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 59, NWS Green Bay, WI

July 16, 2008Lincoln County, Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 16, 2008, 12:02 PM CDT for Lincoln County, Marathon County, Wisconsin. It was in force for 58 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 12:02 PM CDT (17:02 UTC)
Expired
Jul 16, 2008, 1:00 PM CDT
In force
58 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Lincoln County, WI, Marathon County, WI

The radar

The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 12:10 PM CDTTSTM WND GST 02 N Colby, WI50 MPH WITH PEA SIZE HAIL AT ABBOTSFORD.
Jul 16, 12:19 PM CDTHAIL 0.25Abbotsford, WI
Jul 16, 12:27 PM CDTTSTM WND DMGSpencer, WITREES DOWN ON THE SOUTH SIDE OF TOWN.
Jul 16, 12:40 PM CDTTSTM WND DMGColby, WINUMEROUS TREES AND BRANCHES DOWN IN COLBY. ALSO HAIL DAMAGE TO CARS.
Jul 16, 12:40 PM CDTHAIL 1Colby, WI
Jul 16, 12:58 PM CDTHAIL 0.25Marathon City, WI45 MPH MEASURED WINDS WITH PEA SIZE REPORTED.
Jul 16, 1:03 PM CDTTSTM WND GST 53Marathon City, WI1/4 INCH HAIL ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 9:57 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 161702
SVRGRB
WIC069-073-161800-
/O.NEW.KGRB.SV.W.0059.080716T1702Z-080716T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 PM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  SOUTHWESTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 100 PM CDT

* AT 1201 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...
  AND WINDS TO 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM CHELSEA
  TO ABBOTSFORD TO GREENWOOD..AND MOVING EAST AT 19 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPENCER BY 1240 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4503 9033 4504 9031 4504 9021 4512 9020
      4513 9018 4514 9005 4550 9005 4550 9004
      4469 8971 4469 9033
TIME...MOT...LOC 1702Z 271DEG 16KT 4529 9048 4495 9022
          4473 9058

$$

RDM
4 follow-up statements
000 
WWUS53 KGRB 161716
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 PM CDT WED JUL 16 2008

WIC069-073-161800-
/O.CON.KGRB.SV.W.0059.000000T0000Z-080716T1800Z/
LINCOLN-MARATHON-
1216 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN MARATHON AND SOUTHWESTERN LINCOLN COUNTIES...

AT 1215 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM MEDFORD TO 
ABBOTSFORD TO LOYAL...MOVING EAST AT 18 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPENCER AND ATHENS BY 1240 PM...
  PONIATOWSKI BY 1250 PM...
  EDGAR BY 1255 PM...
  FENWOOD...RIB FALLS...STRATFORD AND MARATHON CITY BY 100 PM...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4503 9033 4504 9031 4504 9021 4512 9020
      4513 9018 4514 9005 4550 9005 4550 9004
      4469 8971 4469 9033
TIME...MOT...LOC 1716Z 271DEG 16KT 4516 9031 4494 9018
          4473 9049

$$

JKL
000 
WWUS53 KGRB 161732
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1232 PM CDT WED JUL 16 2008

WIC069-073-161800-
/O.CON.KGRB.SV.W.0059.000000T0000Z-080716T1800Z/
LINCOLN-MARATHON-
1230 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN MARATHON AND SOUTHWESTERN LINCOLN COUNTIES...

AT 1229 PM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...ROUGHLY ALONG A LINE
EXTENDING FROM MEDFORD TO 12 MILES EAST OF ABBOTSFORD TO SPENCER..AND
MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ATHENS BY 1240 PM...
  PONIATOWSKI BY 1245 PM...
  FENWOOD AND EDGAR BY 1250 PM...
  STRATFORD BY 1255 PM...
  MARATHON CITY...ROZELLVILLE AND RIB FALLS BY 100 PM...

THIS IS A DANGEROUS STORM. THE STORM HAS KNOCKED DOWN TREES IN 
SPENCER.  TAKE SHELTER IN A STURDY BUILDING BEFORE THE STORM HITS

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES 
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A 
FLOODED ROADWAY.

LAT...LON 4476 9032 4503 9033 4504 9021 4512 9020
      4513 9018 4514 9005 4523 9004 4522 8994
      4469 8971 4469 9033
TIME...MOT...LOC 1730Z 271DEG 16KT 4516 9022 4494 9006
          4469 9034

$$

JKL
000 
WWUS53 KGRB 161749
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CDT WED JUL 16 2008

WIC069-161758-
/O.CAN.KGRB.SV.W.0059.000000T0000Z-080716T1800Z/
LINCOLN-
1248 PM CDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN COUNTY IS
CANCELLED...

LAT...LON 4500 9017 4508 9007 4503 8996 4501 8986
      4469 8971 4468 8992 4470 8994 4469 9033
      4473 9033
TIME...MOT...LOC 1748Z 282DEG 33KT 4490 8983 4449 9026

$$

WIC073-161800-
/O.CON.KGRB.SV.W.0059.000000T0000Z-080716T1800Z/
MARATHON-
1248 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN MARATHON COUNTY...

AT 1247 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...ROUGHLY ALONG A LINE EXTENDING FROM RIB MOUNTAIN TO 
PITTSVILLE...MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HALDER BY 1255 PM...
  MOON BY 100 PM...

WINDS THIS STRONG CAN BLOW DOWN TREES AND CAUSE DAMAGE TO 
STRUCTURES. MOVE INSIDE AND AWAY FROM WINDOWS UNTIL THE STORM PASSES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH 
AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR 
VEHICLE ON A FLOODED ROADWAY.

LAT...LON 4500 9017 4508 9007 4503 8996 4501 8986
      4469 8971 4468 8992 4470 8994 4469 9033
      4473 9033
TIME...MOT...LOC 1748Z 282DEG 33KT 4490 8983 4449 9026

$$

JKL
000 
WWUS53 KGRB 161805
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
105 PM CDT WED JUL 16 2008

WIC073-161815-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-080716T1800Z/
MARATHON-
105 PM CDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARATHON COUNTY HAS
EXPIRED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN MARATHON COUNTY UNTIL 200 PM.


LAT...LON 4500 9017 4508 9007 4503 8996 4501 8986
      4469 8971 4468 8992 4470 8994 4469 9033
      4473 9033
TIME...MOT...LOC 1749Z 282DEG 33KT 4490 8982 4449 9025

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 4:07 AM CDT, 7 hours 55 minutes earlier.

Area forecast discussion, Jul 16, 4:07 AM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT WED JUL 16 2008

.SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE PCPN
TRENDS...AND POTENTIAL FOR SVR TSTMS WITH DAMAGING WINDS AND HEAVY
RAINFALL TONIGHT.

SFC ANALYSIS SHOWED A STATIONARY FRONT EXTENDING FROM A WEAK SFC
LOW IN CNTRL SD EASTWARD INTO S MN AND CNTRL WI. ISOLD/SCT TSTMS
WERE DEVELOPING FROM ND INTO CNTRL MN...AS ISENT LIFT INCREASED
N OF THE FRONTAL BOUNDARY. THE FLOW ALOFT WAS ZONAL...WITH SEVERAL
JET STREAKS MOVG ALONG THE U.S./CANADIAN BORDER. A POTENT S/W TROF
AND UPPER DIVG ASSOC WITH A COUPLED UPPER JET WERE COMBINING TO
PRODUCE TSTMS OVER S SASK.

00Z NAM SEEMED TO HAVE THE BEST HANDLE ON THE UPPER LEVEL FEATURES
AND PCPN AREAS AT 06Z...SO HAVE FOLLOWED IT FOR THE DETAILS OF THE
FCST. THE NAM ALSO CORRECTLY PICKED UP ON THE INCREASING CONVECTIVE
ACTIVITY TO OUR WEST EARLY THIS MORNING. ALTHOUGH SOME OF THIS
CONVECTION COULD APPROACH OUR SW COUNTIES THIS MORNING...FEEL
THAT MOST OF THE FA WILL BE DRY...SO HAVE LOWERED POPS TO SLGT CHC
THROUGH 18Z. EXPECT SCT TSTMS TO DEVELOP THIS AFTERNOON AS ISENT
LIFT INCREASES. HAVE KEPT THE HIGHEST POPS IN OUR NW COUNTIES.

ALL MODELS SHOW STRONG SUPPORT FOR AN MCS MOVG THROUGH GRB CWA
TONIGHT...AS THE SFC/H8 WARM FRONTS LIFT NORTH THROUGH THE AREA...
AND THE RRQ OF AN UPPER JET STREAK SHIFTS THROUGH THE RGN. WITH
PRECIPITABLE WATER VALUES RISING TO AROUND 200% OF NORMAL...
K-INDICES OF 35-40 AND H8 DEW POINTS AROUND 14-15 C...FEEL THAT
THERE IS A GOOD LIKELIHOOD OF HEAVY RAINFALL. HAVE ALREADY SENT
OUT AN UPDATED HYDROLOGIC STATEMENT (ESF) TO ADDRESS THIS ISSUE.
DEGREE OF INSTABILITY AND SHEAR ALSO SUPPORT THE POTENTIAL FOR SVR
TSTMS...WITH DAMAGING WINDS THE PRIMARY THREAT. HAVE BOOSTED POPS
TO LIKELY OVER THE ENTIRE CWA...AND ADDED HEAVY RAINFALL TO THE WX
GRIDS.

ON THURSDAY...PCPN TRENDS ARE NOT QUITE AS CLEAR. THE STABILIZING
EFFECTS OF THE OVERNIGHT MCS...AND H8 FLOW RUNNING PARALLEL TO THE
FRONTAL BOUNDARY SUGGEST NO BETTER THAN SCT DEVELOPMENT DURING
THE DAY. AS A RESULT...HAVE KEPT POPS IN THE CHC CATEGORY FOR
NOW.

SIDED TOWARD THE WARMER MET GUIDANCE FOR TODAY AND TONIGHT...
AND USED A BLEND OF MET/MAV FOR THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

STRONG LOW AMPLITUDE FLOW ALOFT...ACROSS SOUTHERN CANADA/EXTREME
NORTHERN CONUS...IS EXPECTED THROUGHOUT THIS PART OF THE FORECAST.
THIS PATTERN WILL CONTINUE TO MAKE IT QUITE DIFFICULT TO ADD ANY
SIGNIFICANT RESOLUTION TO THE FORECAST. SHOWERS AND THUNDERSTORMS
REMAIN POSSIBLE IN THE CWA WITH A SURFACE BOUNDARY ACROSS
WISCONSIN. MODELS SHOWED HIGH QPF DURING THE LATTER HALF OF THE
WEEK...SO EXCESSIVE RAINFALL IS POSSIBLE.

DID NOT SEE ANYTHING THAT WOULD LEAD ONE TO MAKE MAJOR ADJUSTMENTS
TO THE PREVIOUS FORECAST...SO ONLY MINOR CHANGES HAVE BEEN MADE.
&&

.AVIATION...EXPECT PATCHY FOG TO DISSIPATE SHORTLY AFTER SUNRISE
THIS MORNING. SCT TSTMS WILL DEVELOP ALONG AND NORTH OF A STATIONARY
FRONT THIS AFTERNOON. MVFR CIGS/VSBY ARE PSBL WITH THESE STORMS.
A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO MOVE THROUGH THE
RGN TONIGHT...ACCOMPANIED BY HEAVY RAINFALL AND POSSIBLY SOME
DAMAGING WINDS. IFR VSBYS AND MVFR CIGS WILL LIKELY ACCOMPANY
THESE STORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MG
Hazardous weather outlook, Jul 16, 12:01 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 PM CDT WED JUL 16 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO TONIGHT...
WITH HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. SOME URBAN AND
SMALL STREAM FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR THE REST
OF THIS WEEK. SEVERE STORMS ARE POSSIBLE THURSDAY...ALONG WITH
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...AND POSSIBLY TONIGHT.

LMZ521-522-541>543-171715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG...LOCALLY DENSE...MAY IMPACT MARINERS THROUGH
TONIGHT.

THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THE REST
OF THIS WEEK.

AREAS OF MARINE FOG WILL STILL BE POSSIBLE DURING THIS PERIOD...
AS A HUMID AIR MASS FLOWS ACROSS THE RELATIVELY COOL WATERS OF
LAKE MICHIGAN.

JKL

In the hours before

Special weather statement, Jul 16, 11:22 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1122 AM CDT WED JUL 16 2008

WIZ018-030-161645-
LINCOLN-MARATHON-
1122 AM CDT WED JUL 16 2008

...STRONG THUNDERSTORMS MAY ARRIVE IN WESTERN MARATHON COUNTY BY
NOON...

AT 1119 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER CLARK
COUNTY...MOVING NORTHEAST AT 20 MPH. THE STRONGEST WAS 15 MILES
SOUTH OF MEDFORD. HAIL TO ONE HALF INCH...HEAVY RAINS AND GUSTY WINDS
MAY ACCOMPANY THESE STORMS AS THEY MOVE INTO WESTERN MARATHON
COUNTY.

THE THUNDERSTORMS WILL BE NEAR...
  COLBY AROUND 1135 AM...
  MILAN AROUND 1145 AM...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR CENTRAL AND EAST CENTRAL WISCONSIN.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 12:21 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca54 min
Jul 16, 12:37 PM CDTSevere Thunderstorm WarningGRBWood53 min
Jul 16, 12:52 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood68 min
Jul 16, 1:06 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago69 min
Jul 16, 1:18 PM CDTTornado WarningGRBWood27 min
Jul 16, 1:31 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie, Winnebago59 min
Jul 16, 1:38 PM CDTSevere Thunderstorm WarningGRBShawano52 min
Jul 16, 1:41 PM CDTFlash Flood WarningGRBCalumet, Outagamie, Portage, Waupaca, Waushara, Winnebago2 hr
Jul 16, 2:09 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago60 min
Jul 16, 2:20 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca55 min
Jul 16, 2:30 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie60 min
Jul 16, 2:54 PM CDTFlash Flood WarningGRBCalumet, Manitowoc, Winnebago111 min
Jul 16, 3:29 PM CDTSevere Thunderstorm WarningGRBManitowoc52 min
Jul 16, 4:47 PM CDTFlash Flood WarningGRBCalumet, Manitowoc81 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.